# SDR 96ZZZX3624

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 661 - DURING CRUISE, EMERGENCY EGRESS LIGHTS ILLUMINATED.  REMOVED AND REPLACED EMERGENCY EGRESS LIGHT POWER SUPPLY, MFG PN 5822-2.  OPERATIONAL CHECK NORMAL.  CHECK C - 8-27-95 - STL.
